Skip to main content

Lund University Publications

LUND UNIVERSITY LIBRARIES

Exact and asymptotic dispersion relations for homogenization of stratified media with two phases

Sjöberg, Daniel LU orcid (2006) In Journal Electromagnetic Waves and Applications 20(6). p.781-792
Abstract
Using exact dispersion relations for electromagnetic wave propagation in layered, periodic media, consisting of two phases, we derive explicit asymptotic solutions for small wavenumbers. These solutions are compared to the numerical solutions of the exact dispersion relations, and applications to homogenization problems are discussed. The results can be used as test cases for homogenization techniques intended for finite scale homogenization, that is, where the wavelength is not assumed infinitely large compared to the microscale.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal Electromagnetic Waves and Applications
volume
20
issue
6
pages
781 - 792
publisher
VSP BV
external identifiers
  • wos:000237021200007
  • scopus:33646014797
ISSN
1569-3937
DOI
10.1163/156939306776143460
language
English
LU publication?
yes
id
f99b4aff-45f2-463e-b99e-a02963d96891 (old id 410743)
date added to LUP
2016-04-01 11:38:23
date last changed
2021-02-17 04:06:53
@article{f99b4aff-45f2-463e-b99e-a02963d96891,
  abstract     = {Using exact dispersion relations for electromagnetic wave propagation in layered, periodic media, consisting of two phases, we derive explicit asymptotic solutions for small wavenumbers. These solutions are compared to the numerical solutions of the exact dispersion relations, and applications to homogenization problems are discussed. The results can be used as test cases for homogenization techniques intended for finite scale homogenization, that is, where the wavelength is not assumed infinitely large compared to the microscale.},
  author       = {Sjöberg, Daniel},
  issn         = {1569-3937},
  language     = {eng},
  number       = {6},
  pages        = {781--792},
  publisher    = {VSP BV},
  series       = {Journal Electromagnetic Waves and Applications},
  title        = {Exact and asymptotic dispersion relations for homogenization of stratified media with two phases},
  url          = {http://dx.doi.org/10.1163/156939306776143460},
  doi          = {10.1163/156939306776143460},
  volume       = {20},
  year         = {2006},
}